# SDR UIEA2024071000602

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 114,651 hours, 20,095 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISBOND - SKIN, 4H WING INBD MID FLAP EXTERNAL LWR SURFACE.( 1. PERFORM DISBOND SKIN PERMANENT REPAIR AT 4H WING INBD MID FLAP LWR SURFACE IAW JOB CARD ATTACHING SHEET NO 0391716, 0407121, 0407120 FOR DETAILED PROCESS AND EGAT EI NO T2024A57M-1397 REV 1 2. CONDITION CHECK IS SATISFACTORY. )
